# SDR HEEA0011595

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- Engine: Allsn 250C47B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 23063144
- Condition: Clogged
- Location: Engine
- Part time: 23 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED ON AIRCRAFT WITH BYPASS BUTTON POPPED.  REPLACED WITH SERVICEABLE FILTER.
